MathSciNet Relay Station
MathSciNet bibliographic data
MR2586367 (2012c:37051) 37D20 (37C50 37M25)
Dai, Xiongping On the approximation of Lyapunov exponents and a question suggested by Anatole Katok. Nonlinearity 23 (2010), no. 3, 513–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement